Horadam polynomials for a new subclass of Sakaguchi-type bi-univalent functions defined by $({p},{q})$-derivative operator
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
In this paper, a new subclass, $\mathcal{SC}_{\sigma}^{\mu,{p},{q}}({r},{s};x)$, of Sakaguchi-type analytic bi-univalent functions defined by $({p},{q})$-derivative operator using Horadam polynomials is constructed and investigated. The initial coefficient bounds for $|a_{2}|$ and $|a_{3}|$ are obtained. Fekete-Szeg\"{o} inequalities for the class are found. Finally, we give some corollaries.
Abstract
In this paper, a new subclass, $\mathcal{SC}_{\sigma}^{\mu,{p},{q}}({r},{s};x)$, of Sakaguchi-type analytic bi-univalent functions defined by $({p},{q})$-derivative operator using Horadam polynomials is constructed and investigated. The initial coefficient bounds for $|a_{2}|$ and $|a_{3}|$ are obtained. Fekete-Szeg\"{o} inequalities for the class are found. Finally, we give some corollaries.
참고문헌 (21)
- S. Baskaran, "Sakaguchi type function defined by (p, q)-fractional operator using Laguerre polynomials", Palest. J. Math, 11(Special Issue II), pp.41~47 (2022)
- S. Baskaran, "Sakaguchi type function defined by (p, q)-derivative operator using gegenbauer polynomials", Int. J. Nonlinear Analy. Appl, 13(2), pp.2197~2204 (2022)
- R. P. Boas, "Aspects of contemporary complex analysis" (1980), Academic Press, Inc
- L. I. Cotˇirl˘a, "Applications of Laguerre polynomials for Bazileviˇc and θ-pseudo-starlike bi-univalent functions associated with Sakaguchi-type functions", Symmetry, 15(2), pp.406~ (2023)
- B. A. Frasin, "Coefficient inequalities for certain classes of Sakaguchi type functions", Int. J. Nonlinear Sci, 10(2), pp.206~211 (2010)
- A. F. Horadam, "Jacobsthal representation polynomials", Fibonacci Quart, 35(2), pp.137~148 (1997)
- A. F. Horadam, "Pell and Pell-Lucas polynomials", Fibonacci Quart, 23(1), pp.7~20 (1985)
- T. Horzum, "On some properties of Horadam polynomials", Int. Math. Forum, 4(25-28), pp.1243~1252 (2009)
- T. Koshy, "Fibonacci and Lucas Numbers with Applications. Vol. 2" (2019), John Wiley & Sons, Inc
- M. Lewin, "On a coefficient problem for bi-univalent functions", Proc. Amer. Math. Soc, 18, pp.63~68 (1967)[DOI]
- A. Lupa¸s, "A guide of Fibonacci and Lucas polynomials", Octogon Math. Mag, 7(1), pp.3~12 (1999)
- K. Sakaguchi, "On a certain univalent mapping", J. Math. Soc. Japan, 11, pp.72~75 (1959)[DOI]
- G. Saravanan, "Co-efficient estimates for the class of bi-quasi-convex functions using faber polynomials", Far East J. Math. Sci. (FJMS), 102(10), pp.2267~2276 (2017)
- G. Saravanan, "Estimation of upper bounds for initial coefficients and fekete-szeg¨o inequality for a subclass of analytic bi-univalent functions", Applied Mathematics and Scientific Computing: International Conference on Advances in Mathematical Sciences, 2017-Volume II, pp.57~65 (2019), Springer
- G. Szeg˝o, "Orthogonal Polynomials" (1939), Amer. Math. Soc
- G. Szeg˝o, "Orthogonal polynomials" (1975), Amer. Math. Soc
- R. Vijaya, "Coefficient estimates for certain subclasses of biunivalent functions defined by convolution", Int. J. Anal, 2016, pp.5~ (2016)[DOI]
- A. K. Wanas, "Applications Laguerre polynomials for families of bi-univalent functions defined with (p, q)-Wanas operator", Axioms, 12(5), pp.430~ (2023)
- A. K. Wanas, "Coefficient bounds and Fekete-Szeg¨o inequality for a certain family of holomorphic and bi-univalent functions defined by (M, N)-Lucas polynomials", Filomat, 37(4), pp.1037~1044 (2023)[DOI]
- Q. -H. Xu, "Coefficient estimates for a certain subclass of analytic and bi-univalent functions", Appl. Math. Lett, 25(6), pp.990~994 (2012)[DOI]
- S. Yal¸cın, "A subclass with bi-univalence involving (p, q)-Lucas polynomials and its coefficient bounds", Bol. Soc. Mat. Mex, 26(3), pp.1015~1022 (2020)[DOI]
